# SDR SWAA2022030745856

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A812621
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 420-440; RBL25; SIDE PLATE HAS 4EA AREAS OF CORROSION. / REMOVED AND REPLACED FWD PIT SIDE PLATE STA 420-440 RBL25 ON NRCX938524 P/N143A8126-21
